Isogenies of abelian varieties over fields of finite characteristic

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


It is proved that Tate's finiteness conjecture for isogenies of Abelian varieties over fields of characteristic other than 2 can be formally deduced from the conjecture on the resolution of singularities.Bibliography: 4 items.

Original languageEnglish (US)
Pages (from-to)451-461
Number of pages11
JournalMathematics of the USSR - Sbornik
Issue number3
StatePublished - Apr 30 1974

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Isogenies of abelian varieties over fields of finite characteristic'. Together they form a unique fingerprint.

Cite this